# SDR SWAA2022030876439

- Difficulty date: April 26, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A78109
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 'Z' ANGLE INTERCOSTAL CRACKED AT STA 420- 440 LBL 22 / REMOVED AND REPLACED INTERCOSTAL P/N 143A7810-9 FROM STA 440 TO 460 IAW N737-700 SRM 51-10-02-0G-0 AND DWV 143A7505 REV A ATAGWN 6669
